Facebook Pixel

Pain in Abdomen..

By June 30, 2012 - 2:57am
Rate This

I had sex with my girlfriend few months ago.she got pregnant, we had discussed with a doctor. Doctor had suggested to do the USG. Report said she was 6 weeks and 5 days pregnant, after that she had taken some medicine to abort the baby. It was about one month before but now she is feeling pain in the abdomen and start vomiting.. She is not pregnant now. I can’t understand why???Please share your suggestions.

Add a Comment3 Comments


Did your girlfriend follow up with her doctor to ensure that she is no longer pregnant? What medicine did she take to terminate the pregnancy? Was it prescribed?

If she is having stomach pains and vomiting one month later it could very well be a stomach bug but she needs to see her doctor due to her recent history with terminating a pregnancy.

Good Luck,


June 30, 2012 - 5:09am
(reply to Rosa Cabrera RN)

1.Yes, we have done a pregnancy test few days before but it was negative.
2. Medicines: Myfegest 200mg and cytolog 200mg. No, it was not prescribed.
Please suggest me what should do at the right time.

July 1, 2012 - 10:07pm
(reply to patt123)


I am not very familiar with the meds, however, Mifegest can include abdominal pain, vomiting, and nausea. If it is still persistent then please see your doctor.

Good Luck,


July 5, 2012 - 6:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.